# SDR DL757100478

- Difficulty date: February 14, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 59,613 hours, 26,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT AT 1C TO MCO/PLAC IAW MEL 33-51-03, MALF-1R0, POS-CN  CTL-088109001, SKILL-02. APU CYCLES- EMERGENCY LIGHT AT 1C INOP. FOUND BROKEN WIRE AT SEAT BASE.  RETERMINATED.  OPS OK.  MCO/PLACARD REMOVED.
